# SDR ASAA1058251

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,923 hours, 4,326 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258030
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN 1 FUEL "FILTER BYPASS" LIGHT ILLUMINATED.  FOUND PRESS SW CONN NOT FULLY SEATED SELF LOCKING MECH JAMMED AND RECESSED PIN 3.  REPLACED J 8 HARNESS ON NR 1 ENG EEC OPS CHECK GOOD PER MM 73 21 00 700.  PERFORMED ACTUATORS TEST OPS NORMAL REF MM 71 00 00 807 F00.
